MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. PROFEMUR® Z STEM; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. PROFEMUR® Z STEM; HIP COMPONENT
Model Number PHA00242
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Fall (1848)
Date of Event 05/21/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, px was admitted to hospital after he fell at home and the x-rays showed the implant fracture.Surgeon does not know how he came to fell i.E.If he stumbled and fell or if the implant failed and he fell because of that.A revision surgery was required to make a stem change.Bfarm case number: (b)(4).
 
Additional Manufacturer Narrative
Due to the complaint does not alleged deficiency against the device, please void this report.

Brand Name
PROFEMUR® Z STEM
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer (Section G)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key14830986
Report Number3010536692-2022-00235
Device Sequence Number2382419
Product Code LPH
UDI-Device IdentifierM684PHA002421
UDI-PublicM684PHA002421
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberPHA00242
Device Catalogue NumberPHA00242
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date06/07/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2022
Supplement Date Received by Manufacturer06/07/2022
Initial Report FDA Received Date06/27/2022
Supplement Report FDA Received Date06/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient SexMale